# SDR 95ZZZX6238

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6182
- Make and model: Piper PA-31T1
- Aircraft serial: 31T7904006
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 5008906
- Condition: Cracked
- Location: Nac Lt Eng Inbd
- Part time: 5,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NACELLE INBOARD LONGITUDINAL BULKHEAD IS CRACKED AT THE INBOARD UPPER BIRDCAGE MOUNT.  CRACK IS LOCATED AT THE AFT RIVET HOLE.  CRACK WAS DISCOVERED DURING A ROUTINE INSPECTION.
